# SDR TSAA9933299

- Difficulty date: July 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23122
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REPLACED NR 4 AND NR 6 FLOOR PROXIMITY LIGHT BATTERY PACK ASSY DUE TO INOPERABLE.  OPS CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (X)
